Zoe Kids


Zoe Kids exists to help our children know and love Jesus Christ, and to discover in him the knowledge of God and how to live in the world he has created. Our commitment to every family is that we will do our best to ensure our children are safe, have fun, and learn about Jesus. All of our volunteers at Zoe Kids are background checked and screened, as well as trained in following our Child Protection Policies. If you have any questions about the measures we take to keep our kids safe, please contact us.

The following ministries take place during Sunday service for children 9 months or older. We also have volunteers dedicated to helping any children with special needs be included in our Sunday programs. Please note that children of all ages are always welcome to join their parents in the general worship service.

Elementary (1st-5th Grade)

Elementary-aged children will start each week with a few worship songs followed by a scripture-memorization song. They'll play a game, go over a Bible lesson and do a craft to reinforce the lesson each week.

Preschool (4-5 years old)

Preschoolers will join the older kids for a time of singing and learning a scripture-memorization song. Then they'll break off for an age-appropriate Bible lesson, a snack, and a craft. Please leave a drink for your children if applicable!

Toddlers (2-3 years old)

Toddlers will be dropped off with infants. Then they'll break off for a time of singing, an age-appropriate Bible lesson, activities, and a craft. Please leave a bottle of water or drink for your toddlers when you drop them off!

Infants (9 - 24 months old)

Your little one(s) will be able to play in a safe environment and have a snack of puffs and water. Please leave a drink for your baby when you drop them off!

Children's Ministry Sunday Schedule

Time Elementary (1st-5th) Preschool (4-5 years old) Toddlers (2-3 years old) Infants (9-24mos)
1:15-1:35 Check-In Check-in
1:30 Free Play
Free Play
1:35
Large Group Singing + Memory Verse (20 min)
1:40
1:45 Split Up To Classes
1:50
Singing (10)
Songs (10 min)
1:55
2:00 Split Up to Classes
Snack (20 min)
Snacks and Drinks (15 min)
2:05 Game/Activity (5-10 min)
Snacks and Drinks (10 min)
2:10
Bible Lesson (10-15 min)
2:15
Bible Lesson (10 min)
Free Play
2:20
Story Time (10 min)
2:25
Craft (15 min)
Craft (15 min)
2:30
Coloring/Games/ Puzzles/Reading (20 min)
2:35
2:40 Cleanup Cleanup
2:45 Freeplay Freeplay
2:50
Pickup
Pickup
Pickup Pickup
3:00 Cleanup Cleanup